# SDR DL72S981395

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139132
- Condition: Corroded
- Location: Bs 1009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT STA 1009 AND STR 28L ON THE INTERNAL SKIN BUTT SPLICE STRAP IN AN AREA PREVIOUSLY REPAIRED.  THE PREVIOUS REPAIRS WERE REMOVED, AND RE-REPAIRED.  REPAIRED PER ERA 237701-14.
